Linear preservers of tensor product of unitary orbits, and product numerical range

Chi Kwong Li, Yiu Tung Poonl, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)

Abstract

It is shown that the linear group of automorphism of Hermitian matrices which preserves the tensor product of unitary orbits is generated by natural automorphisms: change of an orthonormal basis in each tensor factor, partial transpose in each tensor factor, and interchanging two tensor factors of the same dimension. The result is then applied to show that automorphisms of the product numerical ranges have the same structure.
Original languageEnglish
Pages (from-to)3797-3803
Number of pages7
JournalLinear Algebra and Its Applications
Volume438
Issue number10
DOIs
Publication statusPublished - 15 May 2013

Keywords

  • Automorphism
  • Density matrices
  • Partial transpose
  • Product numerical range
  • Quantum states
  • Unitary orbits

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this